# SDR 2006FA0000307

- Difficulty date: February 8, 2006
- Submitted: April 10, 2006
- Operation: General aviation
- Aircraft: N106GA
- Make and model: Beech 58
- Aircraft serial: TH437
- Engine: Cont IO550C
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Unknown
- Location: Rt Wing
- Component: Engine, Cont
- Component part number: IO550C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WAS STARTED AND PILOT NOTICED LOW OIL PRESSURE.  INSTALLED ANOTHER GAUGE IN LINE TO VERIFY PROBLEM RAN ENGINE, OIL PRESSURE CERTIFIED LOW.  CHANGED OIL AND INSPECTED FILTER.  FOUND NO OBVIOUS PROBLEMS, STARTED ENGINE, HAD NO OIL PRESSURE, PULLED RELIEF VALVE.  DETERMINED THAT SOMETHING INSIDE THE ENGINE WAS COMING APART.  REMOVED ENGINE TO SEND BACK TO ENGINE OVERHAULER.  (K)
